Call Us 01-2600262
UNIFLU Cold & Flu Tablets
UNIFLU Cold & Flu Tablets

UNIFLU Cold & Flu Tablets

8.00

Size:
-+

UNIFLU is a powerful 2-tablet treatment for the relief of the symptoms of colds & flu and is the only treatment with 5 active ingredients to treat any common symptoms.

1. Paracetamol (analgesic): Reduces fever and the aches & pains of cold and flu

2. Diphenhydramine hydrochloride (antihistamine): Stops a runny nose by reducing the irritation of the nasal passages and reduces sneezing.

3. Phenylephrine hydrochloride (decongestant): Reduces inflammation and blockages of the nasal passages.

 

4. Caffeine (stimulant): Reduces drowsiness.

5. Vitamin C tablet (vitamin): High levels are found in cells that fight infection.

DOSAGE: For oral use only. 

Adults (including the elderly): Take a dose every 6 hours until the symptoms disappear. Each dose is:1 Uniflu tablet, to be swallowed whole with water, and1 Vitamin C tablet to be swallowed whole, sucked or chewed. Not more than 4 Uniflu tablets to be taken in 24 hours.

Children aged 12 years and over: Take a dose every 8 hours until the symptoms disappear. Each dose is:1 Uniflu tablet, to be swallowed whole with water, and 1 Vitamin C tablet to be swallowed whole, sucked or chewed. Not more than 3 Uniflu tablets to be taken in 24 hours.

NOT SUITABLE FOR CHILDREN UNDER 12 YEARS.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCTS OR ANY OTHER COLD & DECONGESTANT MEDICATION.

DO NOT TAKE IF:

  • If you suffer from severe liver diseases, viral hepatitis, peptic ulcers or severe kidney impairment
  • If you are allergic to paracetamol, caffeine, diphenhydramine hydrochloride, phenylephrine hydrochloride or any of the other ingredients of Uniflu. 
  • If you have heart problems, high blood pressure, thyroid or prostate problems, diabetes or glaucoma.
  • Please consult your doctor before use if you are pregnant, elderly, asthmatic, taking any other prescription medications, regular medicines or receiving regular treatment.

For professional advice on medicines, always consult your pharmacist.

IMPORTANT
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.

CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful.

IMPORTANT INFORMATION ABOUT UNIFLU COLD & FLU

  • Each Uniflu tablet contains paracetamol 500mg, caffeine 30mg, diphenhydramine hydrochloride 15mg & phenylephrine hydrochloride 10mg
  • Each Vitamin C tablet contains Ascorbic Acid 300mg
  • If symptoms persist for more than 3 days or new symptoms occur stop treatment at once and consult your doctor.

Patient Information leaflet: http://www.hpra.ie/img/uploaded/swedocuments/ac590d57-64a5-47b0-ab66-f22a5e3945d4.pd

You may also like...
€7.20
€5.05
€13.00

Website Design by Dmac Media